JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 10, Issue 1, Article 20
Argument Estimates For Certain Analytic Functions Associated With The Convolution Structure

    Authors: S. P. Goyal, Pranay Goswami, Nak Eun Cho,  
    Keywords: Argument estimate; Subordination; Univalent function; Hadamard product(or convolution); Dziok-Srivastava operator.  
    Date Received: 15/03/08  
    Date Accepted: 10/01/09  
    Subject Codes:

Pri: 26A33; Sec: 30C45.

    Editors: Hari M. Srivastava,  

The purpose of the present paper is to investigate some argument properties for certain analytic functions in the open unit disk associated with the convolution structure. Some interesting applications are also considered as special cases of main results presented here.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login